One monopole with k singularities

Chris D A Blair, Sergey Cherkis

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We present all charge one monopole solutions of the Bogomolny equation with k prescribed Dirac singularities for the gauge groups U(2), SO(3), or SU(2). We analyze these solutions comparing them to the previously known expressions for the cases of one or two singularities.

Original languageEnglish (US)
Article number127
JournalJournal of High Energy Physics
Volume2010
Issue number11
DOIs
StatePublished - 2010
Externally publishedYes

Fingerprint

monopoles

Keywords

  • Duality in gauge field theories
  • Solitons monopoles and instantons

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this

One monopole with k singularities. / Blair, Chris D A; Cherkis, Sergey.

In: Journal of High Energy Physics, Vol. 2010, No. 11, 127, 2010.

Research output: Contribution to journalArticle

@article{490d9f422e284f358d4e3674073be3e0,
title = "One monopole with k singularities",
abstract = "We present all charge one monopole solutions of the Bogomolny equation with k prescribed Dirac singularities for the gauge groups U(2), SO(3), or SU(2). We analyze these solutions comparing them to the previously known expressions for the cases of one or two singularities.",
keywords = "Duality in gauge field theories, Solitons monopoles and instantons",
author = "Blair, {Chris D A} and Sergey Cherkis",
year = "2010",
doi = "10.1007/JHEP11(2010)127",
language = "English (US)",
volume = "2010",
journal = "Journal of High Energy Physics",
issn = "1126-6708",
publisher = "Springer Verlag",
number = "11",

}

TY - JOUR

T1 - One monopole with k singularities

AU - Blair, Chris D A

AU - Cherkis, Sergey

PY - 2010

Y1 - 2010

N2 - We present all charge one monopole solutions of the Bogomolny equation with k prescribed Dirac singularities for the gauge groups U(2), SO(3), or SU(2). We analyze these solutions comparing them to the previously known expressions for the cases of one or two singularities.

AB - We present all charge one monopole solutions of the Bogomolny equation with k prescribed Dirac singularities for the gauge groups U(2), SO(3), or SU(2). We analyze these solutions comparing them to the previously known expressions for the cases of one or two singularities.

KW - Duality in gauge field theories

KW - Solitons monopoles and instantons

UR - http://www.scopus.com/inward/record.url?scp=78649690545&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78649690545&partnerID=8YFLogxK

U2 - 10.1007/JHEP11(2010)127

DO - 10.1007/JHEP11(2010)127

M3 - Article

VL - 2010

JO - Journal of High Energy Physics

JF - Journal of High Energy Physics

SN - 1126-6708

IS - 11

M1 - 127

ER -